MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS INC. HERO.HERO®.SUPERHERO..; VASCULAR GRAFT PROSTHESIS

MERIT MEDICAL SYSTEMS INC. HERO.HERO®.SUPERHERO..; VASCULAR GRAFT PROSTHESIS
Catalog Number SUPERHERO
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be established.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.
 
Event or Problem Description
Customer alleged that during a previous case, approximately one month after insertion, the arterial component of a merit superhero graft became loose from the adaptor and the venous outflow component position changed.The device cannot be returned, as this was an emergency case.The doctors disposed of it after it was exchanged.The patient remained stable, but emergency treatment was required.

Brand Name
HERO.HERO®.SUPERHERO..
Common Device Name
VASCULAR GRAFT PROSTHESIS
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS INC.
1600 merit parkway
south jordan, ut 84095
IR  84095
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS INC.
1600 merit parkway
south jordan UT 84095
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
MDR Report Key24498524
Report Number1721504-2026-00886
Device Sequence Number9960653
Product Code DSY
UDI-Device Identifier00884450564325
UDI-Public00884450564325
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K213845
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSUPERHERO
Device Lot NumberH2941836
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Initial Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown